Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Strange sensation in legs, pain gets worse while bending, tail bone fractured earlier. Blood clot?

Hi, having strange sensations down the backs of my legs...and just recently the exact same sensation in my right are. pain is worst when i bend using these muscles. feels like muscle spasm or tightness. one year ago had a hard fall and crashed down on my tailbone. tailbone was fractured. could this be a delayed effect of my accident? im worried that it may be a blood clot. i am currently on the pill .
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Yes, this could be an effect of your tailbone injury. You need to have an examination by a skilled Orthopedic Surgeon. A Clinical Examination with relevant investigation is must to ascertain the cause. Investigations may include X-Ray and MRI. You may be asked to undergo rehabilitation by a physiotherapist. For the time being You can have Hot fomentation and use some ointment like Volini Gel.
Wish you a speedy recovery to health
Answered: Tue, 5 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor